# SDR USAASB99155

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 35,184 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 268 - APPROXIMATELY 30 MILES OUT FROM PIT, THE FLIGHT LOST SYSTEM A-HYDRAULIC QUANTITY.  CREW SHUT OFF SYSTEM 'A' ELECTRIC HYDRAULIC PUMP AND FOLLOWED PROCEDURES.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO THE GATE ON ITS OWN POWER.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED HYDRAULIC PUMP, FILTERS, AND FLUSHED SYSTEM.  SERVICED HYDRAULIC RESERVOIR.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
